# SDR AALA20140706002

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 46,506 hours, 5,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROWS 33 TO 45 INOPERATIVE.  FOUND PLUG AT SEAT 33B DISCONNECTED.  SECURED PLUG. OPERATIONS CHECKED NORMAL.
